... Thank you all for your kind words and experiences! :angel:
My neuro guy changed my meds to Depakote yesterday, so no more Topamax! Even though it does work for the seizures and the headaches it has made the rest of my existence H3!! and my family is REALLY glad I'm off Topamax!!! :dizzy: :jester: :eek:
So, now we'll see what happens with Depakote, I'm an RN and I've... (13 replies)
... I had the weight gain on Depakote. More than 20 pounds. Oddly enough, it came OFF when I was taken off of Depakote. Just not where I needed it to. My suit no longer fit when I had to attend a formal event.
I also know of a case (a friend) where the weight LOSS occurred as a result of the medication. In most cases patients have the weight gain; however, if you are like... (8 replies)
... On a positive note I didn't get any kidney stones or problems with my eyes. ... (8 replies)
... It was my neurologist. The second one that has said that It is unlikely that I am having seizures. So I am going to think positive and try not to second guess her decision. ... (11 replies)
... that's a positive thing! ... (17 replies)
... The most positive thing I can say about this drug is that I didn't have a seizure while I was on it. ... (15 replies)
... lf on this medication due to how it has supressed the seizures. I'll battle the side effects. I just want you to be ware of the potential negative effects that Topamax is known to produce. ... (15 replies)
... You don't sound negative at all about this med. I have that symptom with any of the meds I try. And it did get better with the keppra - I really can;t wait to try the tpmx. Thanks for your response. (15 replies)
... Thank you so much for responding. Truly appreciate it.
And yes Go Sox and Pats!!! (15 replies)
... I don't want to sound negative on Topa. It has been very good in controlling my seizures. However what I say is neither positive or negative. It is what I have experienced on it. Thats why I have kept idle on this thread. ... (15 replies)
... What I mean by "brainfog" is the occasional forgetfullness, like, forgetting how to spell forgetfullness. ha ha! Kidding.
Seriously, there are times when I'll be talking and I will forget a word in mid-sentence. Friends have nicknamed me the "wait for it woman" because I'll be telling a story and just stop, hold up a finger and say, "Wait for it...." while I search for the... (15 replies)
... Thank you for all the positive post. ... (15 replies)
... PLEASE any POSITIVE feedback I would appreciate. ... (15 replies)
... Saw the doc today, and she's looking at adding one of those (can't afford the neuro, so she's doing the best she can, and researching, but so am I- which she knows I'll do anyway!!)....
Tegretol- 400 mg twice daily
Neurontin 600 mg twice daily (also used for autonomic disorder, so not to be dumped)
Klonopin 4 mg at bedtime
(others- for other disorders:... (7 replies)
... I wish you the best of luck. I don't know what your mgs are but I will let you know if I do experience any side effects with each increase. Think positive that is what will get you through it. ... (9 replies)
... Stay positive for your little boy and listen to the advice of your doctors...also if you feel you need a second opinion, get one.. ... (17 replies)
... I am currently on depakote 500 mg 2 times a day and topamax 25 mg 2 times a day. They had me on double this dose and I was just about overdosed. I am very sensitive to meds. ... (17 replies)
... Hello everyone....well we tried Topamax and OMG I ha the worstreaction to it. It actually aggravated the seizures I was having and made them worse. It was scary. ... (6 replies)
... Sporkie, unfortunately I do believe it's normal for some. I've been on Topamax since about June 2011 and I got up to 150 a day, before I changed to Keppra in December. The Topa made me extremely tired. ... (5 replies)
... Immedialely after surgery I was also put on epilum just to make sure the stress of surgery didn't cause any. I was gradually weaned off all except topamax over 12 months. I have been taking 100mg of that twice a day ever since, as I was still having auras. ... (10 replies)